# SDR USAA002109

- Difficulty date: October 3, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Part time: 45,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE BRACKET CRACKED .25 INCH, STATION 380 BETWEEN STRINGER 8 AND 9 RT OVERHEAD BIN ATTACH PT.  INSTALLED .045 INCH ANGLE DOUBLER PER US AIRWAYS TYPICAL REPAIR 53-10-14.  (M)
